MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C MICROALBUMIN; TURBIDIMETRIC METHOD, PROTEIN OR ALBUMIN (URINARY, NON-QUANT.)

ABBOTT GMBH ALINITY C MICROALBUMIN; TURBIDIMETRIC METHOD, PROTEIN OR ALBUMIN (URINARY, NON-QUANT.)
Catalog Number 08P04-24
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the urine microalbumin assay was configured incorrectly on the alinity c processing module by abbott resulting in five patient samples 10x higher than previous history.Example results provided: sid (b)(6): raw result 0.769; result reported 7.6912 mg/dl sid (b)(6): raw result: 17.618; result reported:176.1848 mg/dl the uom should be configured on the analyzer to be ug/ml or mg/l, not mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Section a1 patient identifier sids: (b)(6).
 
Additional Manufacturer Narrative
A review of complaints for the alinity c microalbumin assay determined that there are no trends for the product related to patient results.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.Return testing was not completed as returns were not available.A review of the product labeling concluded that the issue is sufficiently addressed.File sample analysis was not performed as the issue was found to be the urine microalbumin assay was configured incorrectly on the alinity c processing module the unit should be configured on the analyzer to be ug/ml or mg/l, not mg/dl.The patient samples results were recalculated after correcting the assay parameters and results were as expected with the units of measurement.Based on the investigation no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer reported the urine microalbumin assay was configured incorrectly on the alinity c processing module by abbott resulting in five patient samples 10x higher than previous history.Example results provided: sid (b)(6): raw result 0.769; result reported 7.6912 mg/dl.Sid (b)(6): raw result: 17.618; result reported:176.1848 mg/dl.The uom should be configured on the analyzer to be ug/ml or mg/l, not mg/dl.No impact to patient management was reported.

Brand Name
ALINITY C MICROALBUMIN
Common Device Name
TURBIDIMETRIC METHOD, PROTEIN OR ALBUMIN (URINARY, NON-QUANT.)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21871297
Report Number3002809144-2025-00136
Device Sequence Number8768888
Product Code JIQ
UDI-Device Identifier00380740190781
UDI-Public(01)00380740190781(17)260411(10)66362UD00
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Catalogue Number08P04-24
Device Lot Number66362UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown